Alert archive / Kansas / Flash Flood Warnings in 2005

Flash Flood Warning 61, NWS Springfield, MO

July 1, 2005Cherokee County, Crawford County, Kansas

NWS Springfield, MO issued this flash flood warning at Jul 1, 2005, 1:15 AM CDT for Cherokee County, Crawford County, Kansas. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2005, 1:15 AM CDT (06:15 UTC)
Expired
Jul 1, 2005, 7:15 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

Counties Cherokee County, KS, Crawford County, KS

The radar

The Springfield radar (KSGF), 125 km from the middle of the area, began a volume at 06:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 2:30 AM CDTFLASH FLOODMc Cune, KSA FEW COUNTY ROADS OVER RURAL SOUTHWEST CRAWFORD COUNTY WERE IMPASSABLE FROM FLASH FLOODING.
Jul 1, 2:45 AM CDTFLASH FLOODSherman, KSSEVERAL COUNTY ROADS OVER RURAL NORTHWEST CHEROKEE COUNTY WERE IMPASSABLE FROM SEVERAL ROUNDS OF HEAVY THUNDERSTORMS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 75 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.3 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2005-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 145 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2005-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
145 J/kg
Mixed-layer CIN
-261 J/kg
Mixed-layer LCL
907 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 010619
FFWSGF
KSC021-037-011215-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
115 AM CDT FRI JUL 1 2005

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CHEROKEE COUNTY IN SOUTHEAST KANSAS.
  CRAWFORD COUNTY IN SOUTHEAST KANSAS.

* UNTIL 715 AM CDT.

* AT 112 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.     
  DOPPLER RADAR ESTIMATED BETWEEN TWO AND THREE INCHES OF RAIN FELL  
  AROUND THE COMMUNITIES OF MCCUNE...CHEROKEE...WEST MINERAL AND     
  WEIR SINCE 10 PM...WITH ADDITIONAL THUNDERSTORMS LIKELY PRODUCING  
  RAINFALL RATES OF ONE HALF TO ONE INCH PER HOUR THROUGH 3 AM. THIS 
  WILL LIKELY ADD UP TO THREE...TO LOCALLY FIVE INCHES OF RAIN IN    
  PORTIONS OF CHEROKEE AND CRAWFORD COUNTIES OVERNIGHT. THIS IS AN   
  UPGRADE FROM THE PREVIOUS URBAN AND SMALL STREAM FLOOD ADVISORY. 

* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
  WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
  FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
  INCLUDE...PITTSBURG...ARCADIA...ARMA...BAXTER SPRINGS...CHEROKEE...
  COLUMBUS...FRONTENAC...GALENA...GIRARD...HEPLER...MCCUNE AND
  MULBERRY.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE 
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS 
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.

LAT...LON 3765 9462 3701 9463 3700 9504 3768 9507

$$

JLT
2 follow-up statements
000 
WGUS73 KSGF 010747
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
238 AM CDT FRI JUL 1 2005

KSC021-037-011215-
CRAWFORD KS-CHEROKEE KS-
238 AM CDT FRI JUL 1 2005

...FLASH FLOOD WARNING CONTINUES FOR CHEROKEE AND CRAWFORD COUNTIES
UNTIL 715 AM CDT...

AT 231 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
SCATTERED THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ACROSS THE 
WARNED AREA. DOPPLER RADAR ESTIMATED BETWEEN TWO AND THREE INCHES 
AROUND THE COMMUNITIES OF MCCUNE...WEST MINERAL...SCAMMON AND 
SKIDMORE SINCE THURSDAY EVENING...WITH LOCALLY HIGHER AMOUNTS. 

SINCE MIDNIGHT...RAINFALL RATES HAVE DECREASE BUT REMAIN BETWEEN 
A QUARTER TO ONE HALF INCH PER HOUR. A LOCAL RAINFALL REPORT IN 
NORTHWEST CHEROKEE COUNTY...ALONG LIGHTNING CREEK...SOUTH OF 
MCCUNE...INDICATED 2.46 INCHES OF RAINFALL SINCE 10 PM. 

ALTHOUGH THE HEAVIEST RAINFALL HAS SHIFTED SOUTHWARD ACROSS NORTHERN 
OKLAHOMA...AN ADDITIONAL ONE HALF INCH OF RAINFALL WILL LIKELY OCCUR 
ACROSS THE WARNED AREA THROUGH SUNRISE. 

REMEMBER...RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH 
FLOODING TO OCCUR. 

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS 
BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY. 
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO 
ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

LAT...LON 3765 9462 3701 9463 3700 9504 3768 9507

$$

JLT
000 
WGUS73 KSGF 011037
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
524 AM CDT FRI JUL 1 2005

KSC021-037-011215-
CRAWFORD KS-CHEROKEE KS-
524 AM CDT FRI JUL 1 2005

...FLASH FLOOD WARNING CONTINUES FOR CHEROKEE AND CRAWFORD COUNTIES
UNTIL 715 AM CDT...

AT 520 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLASH 
FLOODING WAS OCCURRING OVER RURAL AREAS OF SOUTHWEST CRAWFORD 
COUNTY...AND NORTHERN CHEROKEE COUNTY.  SEVERAL COUNTY ROADS WITH 
SECTIONS OF FLASH FLOODING WERE OBSERVED THIS MORNING.  

THE HEAVY THUNDERSTORMS THAT CAUSED THE FLOODING HAVE PUSHED SOUTH 
INTO OKLAHOMA AND ARKANSAS...THEREFORE...HEAVY RAIN ACROSS THE 
WARNED AREA HAS ENDED.  HOWEVER...FLOODING OF ROADS AND LOW LYING 
AREAS CONTINUES.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN

LAT...LON 3765 9462 3701 9463 3700 9504 3768 9507

$$

CRAMER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 12:02 AM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jul 1, 12:02 AM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1202 AM CDT FRI JUL 1 2005

.DISCUSSION...

...MESOSCALE DISCUSSION...

LONG LIVED TORNADIC SUPERCELL APPEARS TO BE FINALLY MERGING WITH A
BROKEN LINE OF WEAKER CONVECTION ADVANCING FROM THE WEST OVER NE
NEWTON COUNTY. REPORTS WITH THIS STORM INCLUDE NUMEROUS TORNADO
SIGHTINGS...HURRICANE FORCE STRAIGHT LINE WINDS AND VERY LARGE HAIL
UP TO BASEBALL SIZE.

ALTHOUGH 04Z SURFACE ANALYSIS INDICATES THAT THE ENTIRE CWA IS
FIRMLY INTO A STABLE LOW LEVEL AIRMASS WITH TEMPERATURES IN THE MID
60S TO LOWER 70S...SEVERE CONVECTION CONTINUES TO DEVELOP UPSTREAM.
LATEST VAD WIND PROFILE DATA FROM KSGF INDICATES THAT LOW LEVEL COLD
POOL IS NEARLY 6000 FEET DEEP

3.4 DEGREE VELOCITY IMAGERY...COUPLED WITH INTERPOLATED HILLSBORO KS
PROFILER DATA SHOW THAT MODELS HAVE SIGNIFICANTLY UNDERFORECAST AN
UPPER LEVEL SPEED MAX CURRENTLY RACING ACROSS KANSAS. 80+ KNOTS OF
FLOW AROUND 30,000 FEET CONTINUES TO MAINTAIN AN EXCEPTIONALLY
STRONG FLOW ENVIRONMENT SUPPORTIVE OF ELEVATED SUPERCELLS AND BOW
ECHOES...AIDED BY MORE THAN AMPLE ELEVATED INSTABILITY.

THE THIRD IN A SERIES OF SMALL SCALE BOWS CONTINUES TO DEVELOP OVER
SE KANSAS IN EASTERN NEOSHO COUNTY. REFLECTIVITY SIGNATURES SHOW A
VERY UPRIGHT SYSTEM WITH EVEN SOME SLIGHT FORWARD TILTING...WITH A
VERY STRONG FRONT END REFLECTIVITY GRADIENT AND MID LEVEL MARC
SIGNATURE. POTENTIAL FOR SIGNIFICANT WIND DAMAGE AND LARGE HAIL WILL
CONTINUE DESPITE THE STABLE NEAR-SURFACE LAYER.

MODELS HAVE ALSO UNDERFORECAST A NOCTURNAL LOW LEVEL JET OVER THE
PLAINS WHICH HAS AIDED IN NEW DEVELOPMENT UPSTREAM. AMPLE MID LEVEL
CONVERGENCE EXISTS SUCH THAT THE COMBINATION OF PROPAGATION AND
ADVECTION MAY ULTIMATELY LEAD TO A DEVELOPING FLASH FLOOD SITUATION
OVER SE KS INTO FAR SW MO AS TRAINING STRONG/SEVERE CONVECTION
CONTINUES WELL INTO THE OVERNIGHT HOURS.

BOOKBINDER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
.MO...NONE.
.KS...NONE.

WFO SGF
Hazardous weather outlook, Jun 30, 5:24 PM CDT, 7 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
524 PM CDT THU JUN 30 2005

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-011100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
524 PM CDT THU JUN 30 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  THE THREAT FOR SEVERE WEATHER APPEARS TO BE INCREASING ACROSS
  PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS
  LATE THIS AFTERNOON.

  A VERY MOIST AND STRONGLY UNSTABLE AIRMASS HAS BEEN IN PLACE
  ACROSS THE REGION THROUGH MUCH OF TODAY. VERTICAL WIND SHEAR WAS
  INCREASING RAPIDLY AHEAD OF APPROACHING UPPER LEVEL JET STREAM.
  THIS WILL ALLOW FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS AND
  SUPERCELLS INTO THE EVENING HOURS...GENERALLY WEST OF A HERMITAGE
  TO LEBANON TO GAINESVILLE LINE.

  DAMAGING WIND GUSTS OF 60 TO 70 MPH AND HAIL UP TO GOLF BALL SIZE
  ARE EXPECTED TO BE THE MAIN THREATS WITH THESE STORMS. TORRENTIAL
  RAINFALL WILL ACCOMPANY MANY OF THESE STORMS...HOWEVER RECENT DRY
  CONDITIONS AND FORWARD STORM MOVEMENT SHOULD PRECLUDE ANY
  WIDESPREAD FLOODING.

  A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR MUCH OF
  SOUTHWEST MISSOURI AND EXTREME SOUTHEAST KANSAS UNTIL 11 PM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  THERE IS A CHANCE THAT THUNDERSTORMS COULD LINGER INTO THE EARLY
  MORNING HOURS FRIDAY...MAINLY SOUTH OF HIGHWAY 60.

  THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS MONDAY THROUGH
  WEDNESDAY OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTERS SHOULD BE PREPARED FOR ACTIVATION FOR INTO THE
  EVENING HOURS..

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

BOOKBINDER

In the hours before

Local storm report, Jul 1, 12:48 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1248 AM CDT FRI JUL 01 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1018 PM     TSTM WND DMG     1 W JOPLIN              37.08N 94.54W
06/30/2005                   JASPER             MO   EMERGENCY MNGR

            TREE DAMAGE LOCATIONS WEST OF TOWN. LARGE 2-INCH
            DIAMETER TREE LIMBS DOWN WITH DEBRIS. 6 TO 8-INCH
            BRANCHES BROKEN 5 MILES SOUTH OF COUNTY ROAD 100 EXIT
            20/21..

1200 AM     TSTM WND DMG     5 W GREENBUSH           37.52N 95.07W
07/01/2005                   CRAWFORD           KS   LAW ENFORCEMENT

            BARN BLOWN ACROSS HIGHWAY.

1219 AM     TSTM WND DMG     (UMN)MONETT             36.88N 93.90W
07/01/2005                   BARRY              MO   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN IN MONETT

1220 AM     HAIL             MC CUNE                 37.35N 95.02W
07/01/2005  1.00 INCH        CRAWFORD           KS   EMERGENCY MNGR

1222 AM     HAIL             10 NE PIERCE CITY       37.05N 93.87W
07/01/2005  1.75 INCH        LAWRENCE           MO   EMERGENCY MNGR

1225 AM     HAIL             BRADLEYVILLE            36.78N 92.90W
07/01/2005  0.75 INCH        TANEY              MO   FIRE DEPT/RESCUE

1225 AM     TSTM WND DMG     MC CUNE                 37.35N 95.02W
07/01/2005                   CRAWFORD           KS   EMERGENCY MNGR

            LIMBS DOWN.

1227 AM     HAIL             4 NE PIERCE CITY        36.99N 93.95W
07/01/2005  1.25 INCH        LAWRENCE           MO   TRAINED SPOTTER

SR
Local storm report, Jul 1, 12:55 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...EVENT SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1255 AM CDT FRI JUL 01 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1159 PM     TSTM WND DMG     WEBB CITY               37.15N 94.47W
06/30/2005                   JASPER             MO   LAW ENFORCEMENT

            NUMEROUS TREES AND POWERLINES DOWN BETWEEN 1159 PM AND
            1215 AM.

MT
Local storm report, Jul 1, 12:56 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...EVENT SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1256 AM CDT FRI JUL 01 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TSTM WND DMG     3 W WEIR                37.30N 94.82W
07/01/2005                   CHEROKEE           KS   AMATEUR RADIO

            TREES AND BARRICADES BLOWN ACROSS HIGHWAY 7.

MT
Local storm report, Jul 1, 12:57 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...EVENT SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1257 AM CDT FRI JUL 01 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1159 PM     TSTM WND DMG     WEBB CITY               37.15N 94.47W
06/30/2005                   JASPER             MO   LAW ENFORCEMENT

            NUMEROUS TREES AND POWERLINES DOWN BETWEEN 1159 PM AND
            1215 AM.

1200 AM     TSTM WND DMG     5 W GREENBUSH           37.52N 95.07W
07/01/2005                   CRAWFORD           KS   LAW ENFORCEMENT

            BARN BLOWN ACROSS HIGHWAY.

1200 AM     HAIL             (UMN)MONETT             36.88N 93.90W
07/01/2005  1.00 INCH        BARRY              MO   EMERGENCY MNGR

1210 AM     FUNNEL CLOUD     GRANBY                  36.92N 94.27W
07/01/2005                   NEWTON             MO   LAW ENFORCEMENT

1218 AM     HAIL             3 N PIERCE CITY         36.99N 94.00W
07/01/2005  1.75 INCH        LAWRENCE           MO   AMATEUR RADIO

1219 AM     TSTM WND DMG     (UMN)MONETT             36.88N 93.90W
07/01/2005                   BARRY              MO   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN IN MONETT

1220 AM     HAIL             MC CUNE                 37.35N 95.02W
07/01/2005  1.00 INCH        CRAWFORD           KS   EMERGENCY MNGR

1222 AM     HAIL             10 NE PIERCE CITY       37.05N 93.87W
07/01/2005  1.75 INCH        LAWRENCE           MO   EMERGENCY MNGR

1222 AM     HAIL             2 W PIERCE CITY         36.95N 94.04W
07/01/2005  1.75 INCH        LAWRENCE           MO   EMERGENCY MNGR

1225 AM     HAIL             BRADLEYVILLE            36.78N 92.90W
07/01/2005  0.75 INCH        TANEY              MO   FIRE DEPT/RESCUE

1225 AM     TSTM WND DMG     MC CUNE                 37.35N 95.02W
07/01/2005                   CRAWFORD           KS   EMERGENCY MNGR

            LIMBS DOWN.

1227 AM     HAIL             4 NE PIERCE CITY        36.99N 93.95W
07/01/2005  1.25 INCH        LAWRENCE           MO   TRAINED SPOTTER

1230 AM     TSTM WND DMG     3 W WEIR                37.30N 94.82W
07/01/2005                   CHEROKEE           KS   AMATEUR RADIO

            TREES AND BARRICADES BLOWN ACROSS HIGHWAY 7.
Local storm report, Jul 1, 1:05 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...EVENT SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0105 AM CDT FRI JUL 01 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0100 AM     TSTM WND DMG     JOPLIN                  37.08N 94.52W
07/01/2005                   JASPER             MO   AMATEUR RADIO

            60 MPH WIND ON SOUTHEAST SIDE OF JOPLIN AND AT THE
            INTERSECTION OF D HIGHWAY AND 96 HIGHWAY.

MT
Local storm report, Jul 1, 1:10 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0110 AM CDT FRI JUL 01 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0100 AM     TSTM WND GST     JOPLIN                  37.08N 94.52W
07/01/2005  60 MPH           JASPER             MO   AMATEUR RADIO

            60-63 MPH WIND GUST MEASURED ON SOUTHEAST SIDE OF JOPLIN
            AND AT THE INTERSECTION OF D HIGHWAY AND 96 HIGHWAY.

MT

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 8:30 PM CDTTornado WarningSGFCherokee, Crawford75 min
Jun 30, 9:38 PM CDTTornado WarningSGFCherokee67 min
Jun 30, 9:58 PM CDTSevere Thunderstorm WarningSGFCrawford47 min
Jun 30, 10:36 PM CDTSevere Thunderstorm WarningSGFCherokee40 min
Jun 30, 10:42 PM CDTSevere Thunderstorm WarningSGFCrawford37 min
Jun 30, 11:48 PM CDTSevere Thunderstorm WarningSGFCrawford57 min
Jul 1, 12:14 AM CDTSevere Thunderstorm WarningSGFCherokee46 min

Nearby

Flash Flood Warnings in Kansas, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.